CSpace
带有无界时滞的积分微分方程的正解
冯滨鲁1; 白占兵2; 俞元洪3
2008
Source Publication数学的实践与认识
ISSN1000-0984
Volume038Issue:008Pages:174
Abstract我们得到一类带有无界时滞的积分微分方程存在正解的必要充分条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43939
Collection中国科学院数学与系统科学研究院
Affiliation1.潍坊学院
2.山东科技大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
冯滨鲁,白占兵,俞元洪. 带有无界时滞的积分微分方程的正解[J]. 数学的实践与认识,2008,038(008):174.
APA 冯滨鲁,白占兵,&俞元洪.(2008).带有无界时滞的积分微分方程的正解.数学的实践与认识,038(008),174.
MLA 冯滨鲁,et al."带有无界时滞的积分微分方程的正解".数学的实践与认识 038.008(2008):174.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯滨鲁]'s Articles
[白占兵]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯滨鲁]'s Articles
[白占兵]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯滨鲁]'s Articles
[白占兵]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.